Alert archive / Ohio / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 50, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 25, 2009, 3:12 PM EDT for Portage County, Ohio. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2009, 3:12 PM EDT (19:12 UTC)
- Expired
- Jun 25, 2009, 4:00 PM EDT
- In force
- 48 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
County Portage County, OH
The radar
The Cleveland radar (KCLE), 61 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 3:23 PM EDT | HAIL 0.75 | Mantua, OH | |
| Jun 25, 3:40 PM EDT | HAIL 0.75 | Aurora, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 2:08 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.2 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 1243 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KCLE 251912 SVRCLE OHC133-252000- /O.NEW.KCLE.SV.W.0050.090625T1912Z-090625T2000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 312 PM EDT THU JUN 25 2009 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN PORTAGE COUNTY IN NORTHEAST OHIO * UNTIL 400 PM EDT * AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR AURORA...OR 10 MILES NORTH OF RAVENNA...AND WAS MOVING SOUTHEAST AT 15 MPH. PENNY SIZE HAIL CAN BE EXPECTED. * LOCATIONS IMPACTED INCLUDE... MANTUA... GARRETTSVILLE... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM WINDOWS. && PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 4134 8101 4105 8100 4123 8139 4135 8138 TIME...MOT...LOC 1913Z 296DEG 15KT 4130 8130 $$ LAPLANTE
2 follow-up statements
000 WWUS51 KCLE 251929 SVSCLE SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 329 PM EDT THU JUN 25 2009 OHC133-252000- /O.CON.KCLE.SV.W.0050.000000T0000Z-090625T2000Z/ PORTAGE OH- 329 PM EDT THU JUN 25 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT FOR NORTHERN PORTAGE COUNTY... AT 329 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MANTUA MOVING SOUTHEAST AT 15 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE STORMS. LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...HIRAM... GARRETTSVILLE AND WINDHAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... THREE QUARTER INCH HAIL HAS BEEN REPORTED IN MANTUA WITH THIS STORM. ONE HALF INCH HAIL WAS REPORTED IN AURORA WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. && LAT...LON 4134 8101 4105 8100 4123 8139 4135 8138 TIME...MOT...LOC 1929Z 296DEG 15KT 4127 8122 $$ WILLARD
000 WWUS51 KCLE 251955 SVSCLE SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 355 PM EDT THU JUN 25 2009 OHC133-252004- /O.EXP.KCLE.SV.W.0050.000000T0000Z-090625T2000Z/ PORTAGE OH- 355 PM EDT THU JUN 25 2009 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PORTAGE COUNTY EXPIRES AT 400 PM EDT... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM EDT. LAT...LON 4134 8101 4105 8100 4123 8139 4135 8138 TIME...MOT...LOC 1954Z 296DEG 15KT 4122 8110 $$ FITZ
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 1:25 PM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jun 25, 1:25 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 125 PM EDT THU JUN 25 2009 .SYNOPSIS... A WEAK COLD FRONT LOCATED FROM MICHIGAN TO WISCONSIN WILL MOVE ACROSS THE REGION THIS AFTERNOON AND EVENING. HIGH PRESSURE WILL RETURN FOR FRIDAY AND SATURDAY. ANOTHER COLD FRONT WILL MOVE ACROSS THE LOCAL AREA ON SUNDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... DECENT CAP OVER THE AREA TODAY AS WE WATCHED THE MIDDLE LEVEL CLOUD COVER THAT WAS OVER MICHIGAN DISSIPATE AS THE ATMOSPHERE MIXED. PLENTY OF INSTABILITY IS EXPECTED TODAY AS TEMPERATURES WARM INTO THE MID 90S WEST AND AROUND 90 ELSEWHERE AWAY FROM THE LAKE. HAVE ATTEMPTED TO TIME THE CONVECTION INTO THE REGION WITH SCATTERED THUNDERSTORMS DEVELOPING ACROSS THE WESTERN CWA FIRST. WILL ALSO HAVE TO WATCH THE CONVECTION THAT IS ROLLING ACROSS SOUTHERN ONTARIO TO SEE WHAT IT DOES AS IT MOVES ACROSS EASTERN LAKE ERIE. SO AT THIS TIME WILL INDICATE 2 AREAS OF HIGHER POPS...ONE ROLLING OUT OF ONTARIO AND THE OTHER DEVELOPING SOUTHERN MICHIGAN INTO NW OHIO. THE WESTERN CONVECTION LOOKS TO GET GOING AROUND 20Z THEN PROGRESS TO THE SOUTH AND SOUTHEAST. BELIEVE THE SCATTERED THUNDERSTORMS WILL BECOME NUMEROUS DURING THE EARLY EVENING BEFORE WINDING DOWN THROUGH MIDNIGHT. LOOKS AS IF THE SEVERE WEATHER THREAT WILL MAINLY BE WIND BUT WILL CANT COMPLETELY RULE OUT SOME 1 INCH HAIL. OTHERWISE INCREASED HIGHS SLIGHTLY WITH THE LACK OF CLOUD COVER. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/... USING A COMPROMISE BETWEEN THE NAM AND GFS MODELS WITH A LIKELY POP CONTINUING FOR THE EVENING. THE COMPOSITE REFLECTIVITY FORECAST FROM BOTH WORKSTATION MODELS DONT SHOW THAT MUCH ACTIVITY...HOWEVER...THIS DOESNT SEEM CORRECT WITH THE BOUNDARY MOVING IN AND THE SHORT WAVE MOVING THROUGH AND THE MOISTURE INCREASING. WENT WITH THE COOLER GUIDANCE FOR LOWS WITH A LITTLE DRIER AIR BEHIND THE BOUNDARY/FRONT. THE 00Z NAM IS TRYING TO HINT A TROUGH ACROSS THE AREA FRIDAY AND A THREAT OF SHOWERS IN SPOTS. WILL CONTINUE THE DRY FORECAST BASED ON THE GFS AND ECMWF. DRY FRIDAY THROUGH SATURDAY. COLD FRONT WILL MOVE THROUGH SUNDAY. THE THREAT FOR MAINLY LATE SATURDAY NIGHT STILL LOOKS REASONABLE AND ENDING THE THREAT FOR THE MOST PART SUNDAY NIGHT. THE GFS IS TRYING TO HINT AT A LITTLE TROUGH ROTATING THROUGH SUNDAY NIGHT...THUS THE 20 POPS. USED MAINLY THE GRIDDED MOS FOR TEMPERATURES. && .LONG TERM /MONDAY THROUGH THURSDAY/... LATEST MODELS CONTINUE TO SHOW SOME DIFFERENCES IN THE LONG TERM PERIOD. HOWEVER...ALL SHOW AN UPPER LEVEL LOW SETTING UP JUST NE OF THE AREA. CYCLONIC FLOW AND UNUSUALLY COLD TEMPERATURES ALOFT WILL COMBINE TO CREATE ON AND OFF INSTABILITY SHRA. THUNDER WILL BE A CONCERN TOO...ESPECIALLY MONDAY. BEST CHANCES FOR PRECIP APPEAR TO BE MONDAY AND TUESDAY BUT PRECIP COULD LINGER INTO WEDNESDAY AS WELL. BEST CHANCES WILL BE ACROSS NE OH AND NW PA BUT A SHRA CANNOT BE RULED OUT ANYWHERE ACROSS THE LOCAL AREA. THIS UPPER LOW WILL BRING A DISTINCT AIRMASS CHANGE AND TEMPERATURES DURING MOST OF THE PERIOD WILL AVERAGE BELOW NORMAL. && .AVIATION /17Z THURSDAY THROUGH MONDAY/... TRICKY FORECAST FOR THIS AFTERNOON. THUNDERSTORM POTENTIAL IS THE MAIN CHALLENGE. WILL GIVE ALL SITES A 2 OR 3 HOUR TEMPO PERIOD FOR THUNDER. CU JUST NOW STARTING TO FORM. HERE AT KCLE...THESE CU ARE HAVING A TOUGH TIME. THEY DEVELOP TO ALMOST MODERATE CU STAGE THEN FALL APART. THIS IS LIKELY BECAUSE IT IS STILL RELATIVELY DRY ALOFT. WE SHOULD EVENTUALLY BE ABLE TO OVERCOME THIS DRIER AIR AS THE LOWER ATMOSPHERE CONTINUES TO DESTABILIZE. ACTIVITY CURRENTLY MOVING ACROSS EASTERN LERI SHOULD JUST MISS KERI THE NEXT HOUR OR SO. EXPECT RAPID DEVELOPMENT LATER THIS AFTERNOON. ACTIVITY SHOULD BE SCATTERED IN NATURE WITH NO MORE THAN 40 OR 50 PERCENT COVERAGE EXPECTED. FIRST STORMS SHOULD GO UP IN KTOL AREA BY 21Z OR SO AND ACROSS THE REMAINDER OF THE AREA BY EARLY EVENING. WILL LIKELY MAKE SOME LAST MINUTE TWEAKS TO TIMING. PRECIP SHOULD WIND DOWN QUICKLY THIS EVENING WITH SOME PATCHY MVFR FOG LATE. LAKE BREEZE SHOULD MAKE IT THROUGH KCLE THE NEXT HOUR OR SO. OUTLOOK...GENERALLY VFR EXCEPT FOR SOME DAYBREAK MVFR FOG/HAZE THROUGH SATURDAY. SUNDAY MORNING ANOTHER COLD FRONT WILL BRING POSSIBLE MVFR CONDITIONS. && .MARINE... GENERALLY LIGHT SOUTHWEST FLOW WILL COME AROUND TO THE WEST AND NORTHWEST WITH THE PASSAGE OF A COLD FRONT AND SOME THUNDERSTORM ACTIVITY THIS AFTERNOON AND EVENING. HIGH PRESSURE BUILDS INTO THE CENTRAL LAKES WHILE ANOTHER TROUGH ROTATES ACROSS LAKE ONTARIO AND NEW ENGLAND. THAT WILL MAKE THE FLOW FRIDAY UPWARDS OF 15 KNOTS FROM THE NORTHWEST. OTHERWISE THE NEXT CONCERN WOULD BE THE NEXT COLD FRONT FOR THE FIRST PART OF THE DAY ON SUNDAY TAKING WINDS FROM SOUTHERLY TO WESTERLY. SURFACE AND UPPER LOW HANG AROUND THE EASTERN LAKES INTO MONDAY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KIELTYKA NEAR TERM...MULLEN SHORT TERM...KIELTYKA LONG TERM...KUBINA AVIATION...KUBINA/OUDEMAN MARINE...OUDEMAN
Hazardous weather outlook, Jun 25, 12:06 PM EDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1206 PM EDT THU JUN 25 2009 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-261615- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 1206 PM EDT THU JUN 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF NORTHERN OHIO AND NORTHWESTERN PENNSYLVANIA FOR THIS AFTERNOON AND EVENING. THE MAIN THREAT WILL BE STRONG DAMAGING WINDS BUT HAIL AROUND 1 INCH IN DIAMETER WILL ALSO BE POSSIBLE. A VERY UNSTABLE ATMOSPHERE WILL BE LOCATED OVER SOUTHERN MICHIGAN INTO NORTHWESTERN OHIO THIS AFTERNOON. AN APPROACHING COLD FRONT WILL ASSIST IN THE DEVELOPMENT OF SCATTERED THUNDERSTORMS AROUND 4 PM ACROSS NORTHWESTERN OHIO. THESE THUNDERSTORMS WILL MOVE TO THE SOUTH AND SOUTHEAST INTO THE EVENING AND COULD PRODUCE SOME LOCALLY HEAVY RAINFALL. ANOTHER AREA OF THUNDERSTORMS ACROSS SOUTHERN ONTARIO WILL MOVE ACROSS THE EAST END OF LAKE ERIE AND MAY BRING A DAMAGING WIND THREAT TO NORTHWESTERN PENNSYLVANIA FOR EARLY EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Jun 25, 2:32 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
232 PM EDT THU JUN 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM HAIL 2 W BRUNSWICK 41.25N 81.86W
06/25/2009 E0.88 INCH MEDINA OH NWS EMPLOYEE
&&
ASTIFANLocal storm report, Jun 25, 2:39 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
239 PM EDT THU JUN 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM HAIL BRUNSWICK 41.25N 81.82W
06/25/2009 E0.88 INCH MEDINA OH AMATEUR RADIO
303 AND LAUREL ROAD
&&
ASTIFANLocal storm report, Jun 25, 2:43 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
243 PM EDT THU JUN 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM HAIL BRUNSWICK 41.25N 81.82W
06/25/2009 E1.00 INCH MEDINA OH PUBLIC
0240 PM TSTM WND DMG 3 E BRUNSWICK 41.25N 81.76W
06/25/2009 MEDINA OH PUBLIC
LARGE TREE BRANCHES DOWN IN HINCKLEY
&&
ASTIFANThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 2:17 PM EDT | Severe Thunderstorm Warning | CLE | Medina | 43 min |
| Jun 25, 2:31 PM EDT | Special Marine Warning | CLE | 68 min | |
| Jun 25, 3:25 PM EDT | Areal Flood Advisory | CLE | Geauga, Portage | 3 hr |
| Jun 25, 3:40 PM EDT | Severe Thunderstorm Warning | CLE | Wayne | 50 min |
| Jun 25, 3:55 PM EDT | Flash Flood Warning | CLE | Geauga, Portage | 4 hr |
| Jun 25, 4:09 PM EDT | Flash Flood Warning | CLE | Wayne | 5 hr |
| Jun 25, 4:21 PM EDT | Special Marine Warning | CLE | 114 min | |
| Jun 25, 4:24 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 51 min |
| Jun 25, 4:29 PM EDT | Flash Flood Warning | CLE | Ashtabula, Trumbull | 3 hr |
| Jun 25, 5:02 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Lucas, Ottawa, Sandusky | 58 min |
| Jun 25, 5:15 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jun 25, 5:27 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Lorain, Sandusky | 63 min |
| Jun 25, 5:50 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Sandusky, Wood | 40 min |
| Jun 25, 6:07 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lake, Lorain, Summit | 53 min |
| Jun 25, 6:21 PM EDT | Severe Thunderstorm Warning | CLE | Huron, Lorain, Seneca | 39 min |
| Jun 25, 6:29 PM EDT | Severe Thunderstorm Warning | CLE | Sandusky | 46 min |
| Jun 25, 6:37 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Medina, Summit, Wayne | 68 min |
| Jun 25, 6:40 PM EDT | Severe Thunderstorm Warning | CLE | Lucas | 65 min |
| Jun 25, 6:53 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Richland | 67 min |
| Jun 25, 6:54 PM EDT | Special Marine Warning | CLE | 96 min | |
| Jun 25, 6:58 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Summit | 62 min |
| Jun 25, 7:08 PM EDT | Flash Flood Warning | CLE | Lucas | 3 hr |
| Jun 25, 7:08 PM EDT | Severe Thunderstorm Warning | CLE | Marion, Wyandot | 67 min |
| Jun 25, 7:17 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Stark, Wayne | 58 min |
| Jun 25, 7:39 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Knox, Morrow, Richland, Wayne | 81 min |
| Jun 25, 7:43 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 62 min |
| Jun 25, 7:53 PM EDT | Special Marine Warning | CLE | 82 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.